# SDR ASAA2015093013286

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 1,749 hours, 565 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO INDICATES FAIL.  ACFT GROUNDED.  RESET NR 1 HF C/B FAULT EXT REF AMM 20-60-05, PERFORMED HF BITE PROCEDURE IAW FIM 23-11, TASK 801, PERFORMED VOICE COMM WITH GROUND VERIFICATION SUCCESSFUL.
